MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. DUODENOVIDEOSCOPE
Model Number TJF-150
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus.Based on the results of the investigation, a definitive root cause could not be determined.It is likely the reported issue occurred because reprocessing was not performed in accordance with the instructions for use (ifu).Olympus detected this issue during device servicing, and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the investigator indicates that foreign material was found on the forceps elevator wire, likely due to incorrect reprocessing.There was no patient involvement.

Brand Name
DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25338698
Report Number9610595-2026-44085
Device Sequence Number9938712
Product Code FDT
UDI-Device Identifier04953170229459
UDI-Public04953170229459
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown